# SDR GLBA96248

- Difficulty date: December 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N98GL
- Make and model: Beech 1900C
- Aircraft serial: UC98
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Condition: Required Service
- Location: Left
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPW - LEFT BRAKE ON CAPTAINS SIDE DOES NOT HOLD PRESSURE.  MAINTENANCE BLED BRAKES AND OPERATION WAS NORMAL.  (M)
